# SDR SCNA20240422194

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 43,210 hours, 18,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1LN DOOR GIRT BAR HOLDER IS LOOSE. MX NOTIFIED. ADJUSTED CLAMP ON GIRT BAR HOLDER  IAW AMM 25-64-00 MX NOTIFIED
